Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 3 > A New Hilbert-Type Integral Inequality with the...
< Back to Volume

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Full Text PDF

Abstract:

In this paper, we build a new Hilbert's inequality with the homogeneous kernel of real order and the integral in whole plane. The equivalent inequality is considered. The best constant factor is calculated using ψ function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 3)
Pages:
71-82
DOI:
10.18052/www.scipress.com/BMSA.3.71
Citation:
Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 71-82, 2013
Online since:
Feb 2013
Export:
Distribution: